# SDR MWEA96022

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO COMPARTMENT AFT BULKHEAD STA 996 LOWER CENTER SUPPORT TEE ANGLE CORRODED TO EXCESS AT CENTER NUTPLATE LOCATIONS.  REMOVED CORROSION AND INSTALLED DOUBLER ANGLE REPAIR IAW SRM 53-01 FIG 2.  ACFT RETURNED A/C TO SERVICE.
